Publication detail

Nonpositive solutions of one functional differential inequality

OPLUŠTIL, Z. LOMTATIDZE, A. ŠREMR, J.

Original Title

Nonpositive solutions of one functional differential inequality

English Title

Nonpositive solutions of one functional differential inequality

Type

journal article - other

Language

en

Original Abstract

In the paper, the effcient conditions are found guaranteeing that every solution of one functional differential equation are nonpositive.

English abstract

In the paper, the effcient conditions are found guaranteeing that every solution of one functional differential equation are nonpositive.

Keywords

Functional differential equation, boundary value problem, differential inequality, nonpositive solution

RIV year

2009

Released

31.12.2009

Publisher

Springer Verlag

Location

Consultants Bureau, An Imprint of Springer Verlag, New York, United States

Pages from

474

Pages to

509

Pages count

35

BibTex


@article{BUT49903,
  author="Zdeněk {Opluštil} and Aleksandre {Lomtatidze} and Jiří {Šremr}",
  title="Nonpositive solutions of one functional differential inequality",
  annote="In the paper, the effcient conditions are found guaranteeing that every solution of one functional differential equation are nonpositive.",
  address="Springer Verlag",
  chapter="49903",
  institution="Springer Verlag",
  journal="Nonlinear Oscillations",
  number="4",
  volume="2009 (12)",
  year="2009",
  month="december",
  pages="474--509",
  publisher="Springer Verlag",
  type="journal article - other"
}